So me and my girlfriend had intercourse on Saturday night starting around 8:33 I didn't really want to idk what I was thinking but I did the whole "just the tip" for about two minutes I didn't cum or anything I just got close to that point and then strapped up with a condom and just ended it around 8:55 I pulled out and made sure the condom didn't break which it did not the day after I wanted to make sure we were good so I went and got her the plan b one step pill and she took it 230pm this past Sunday she had a lot of the side effects such as tiredness vomiting about 5 hours after taking the pill headache and dizziness now my question is she's already on birth control and from what I know she's taking it regularly was it a good idea to take the plan b one step pill while she was already on BC? And could that be the reason why she's still feeling sick to her stomach and vomiting?
If its not side effects it sure wouldn't be signs of pregnancy this early. But it is side effects. And in a few days she may have bleeding too, and her period will probably be late too. And of course you committed the ultimate thing that bugs me, she's on the pill, why the heck did you think she needed plan B. All its done is cost you money and make her sick. When a girl is on the pill, she does not ovulate. All plan B does is delay ovulation. Its a step backwards in protection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Posted 16 Oct 2011 • 2 answers
Posted 20 Sep 2013 • 2 answers
Posted 15 Dec 2014 • 1 answer
Posted 17 May 2016 • 0 answers